# SDR SWAA2022021070616

- Difficulty date: March 24, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD CORNER SCUFF PLATE CRACKED / REPAIRED AFT CARGO FWD CORNER SCUFF PLATE WITH WELD REPAIR IAW EA 1-A53-2076 REV 11
